# SDR ASOA2015100613906

- Difficulty date: October 6, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INBD SIDE OF ASD SILL TOP ANGLE AROUND AND BY FLOOR NUT PLATES.  CORROSION ON MID ANGLE FOUND TO BE CORRODED COMPLETLY THROUGH PART OUT OF LIMITS IAW SRM 53-00-00.  R & R MID ANGLE IAW SRM 51-42-06, 51-42-21, 51-42-13.  LOCATED AND DRILLED NEW SERVICABLE MID CAP ANGLE IAW SRM 51-40-11-00.
